# SDR SWIA201743075

- Difficulty date: February 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,349 hours, 34,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN SKIN ON TOP OF FUSELAGE APPROXIMATELY BS 605 ABOUT 12 INCHES LT OF CENTERLINE.  REPAIRED THE SKIN IAW SRM.
